# SDR SWAA2019051532623

- Difficulty date: May 9, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 41,210 hours, 21,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY FLASHLIGHT STRAP BROKEN.  R&R STRAP PER MM.
